MAUDE Adverse Event Report: CARDINAL HEALTH DOBBHOFF 8FR 55 W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH DOBBHOFF 8FR 55 W STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710826
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they were unable to pull the guidewire out after the xray.The guidewire was stuck, so they pulled the whole ng tube out and replaced it with another.This issue happened three times.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because a lot number was not available.A sample analysis could not be performed because no photo or sample was received.The complaint will be reopened if a sample is received.The reported condition could not be confirmed.The root cause could not be determined without a sample to evaluate.The instructions for use state the proper procedure for insertion of the feed tube and extraction of the stylet.A risk assessment was performed to determine the occurrence of the reported failure mode.The observed occurrence is below the range of the expected occurrence; therefore, no action plan is required at this point.This complaint will be used for tracking and trending purposes.

Brand Name
DOBBHOFF 8FR 55 W STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14631204
Report Number9612030-2022-03270
Device Sequence Number14362271
Product Code KNT
UDI-Device Identifier10884521518742
UDI-Public10884521518742
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884710826
Device Catalogue Number8884710826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer05/31/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date06/23/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown